# SDR ASOA2012102302394

- Difficulty date: September 27, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 24,305 hours, 22,213 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER WING PLANK CRACKED AT WS 149.58.   COMPLIED WITH REO 601R-57-21-130.  CRACK INDICATION ON SHIM.  R & R SHIM AT WS 148.019 AT LOWER T/E PANEL,  SRM 51-42-06.  FOUND TO BE SATISFACTORY.  MAJOR REPAIR
